Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A close approximation related to the error function


Author: Roger G. Hart
Journal: Math. Comp. 20 (1966), 600-602
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1966-0203907-1
MathSciNet review: 0203907
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tables of Normal Probability Functions, NBS, Applied Mathematics Series, No. 23, U. S. Government Printing Office, Washington, D. C., 1963.
  • [2] M. R. Sampford, "Some inequalities on Mill's ratio and related functions," Ann. Math. Statistics, v. 24, 1953, pp. 130-132. MR 14, 995. MR 0054890 (14:995g)
  • [3] R. F. Tate, "On a double inequality of the normal distribution," Ann. Math. Statistics, v. 24, 1953, p. 132-134. MR 14, 995. MR 0054891 (14:995h)
  • [4] R. G. Hart, "A formula for the approximation of definite integrals of the normal distribution function," MTAC, v. 11, 1957, p. 265. MR 19, 1199. MR 0093024 (19:1199b)
  • [5] C. Hastings, Approximations for Digital Computers, Princeton Univ. Press, Princeton, N. J., 1955, p. 167. MR 16, 963. MR 0068915 (16:963e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0203907-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society